# SDR USAA2010072391480

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 44,162 hours, 16,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 69 - LAS - EEL - EMERGENCY EXIT LIGHT AT EMERGENCY EXIT ROW NEEDS RED LENS COVER.  MAINTENANCE REPLACED RED LENS.
